It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





yes but

yes but

[ Back to Messages ]

Message

Posted by Shame on November 05, 2000 at 12:32:23:

In Reply to: My opinion on Stacker 2 posted by Richard E. Schwartz on November 04, 2000 at 17:47:56:

: I spent the 79+ on stacker 2 and my weight loss was 0, nought, nada. Violations, hell, who am I supposed to complain to? Richard E. Schwartz, richard1943@hotmail.com, richardschwartz@worldnet.att.net. Do I expect to hear from you, not really!!

What were the eating habits of you two? You can't expect to just take a pill or powder
and not workout/eat right and lose it.

Stacker 2, I'm assuming has the active ingredient
of Ephedrine....The BEST way to lose weight is to
just grab a bottle of asprin, a bottle of Vivarin (caffeine) and a bottle of Ephedrine....take one pill of each, twice a day and workout/diet. BUT
this'll speed your heart up and raise your
body temprature so it wouldn't be reccommended
for those with heart problems./


Follow Ups




All times are GMT -7. The time now is 01:24 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!